MathSciNet Relay Station
MathSciNet bibliographic data
MR248230 (40 #1482) 20.50 (18.00)
Berkson, A. J.; McConnell, Alan On inflation-restriction exact sequences in group and Amitsur cohomology. Trans. Amer. Math. Soc. 141 1969 403–413.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement